MathSciNet Relay Station
MathSciNet bibliographic data
MR2207235 11F66 (11F67 11M41)
Harcos, Gergely; Michel, Philippe The subconvexity problem for Rankin-Selberg $L$-functions and equidistribution of Heegner points. II. Invent. Math. 163 (2006), no. 3, 581–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement